On the approximation of functions by polynomials and entire functions of exponential type
AbstractWe present a brief survey of works in the approximation theory of functions known to the author and connected with V. K. Dzyadyk’s scientific publications.
How to Cite
Trigub, R. M. “On the Approximation of Functions by Polynomials and Entire functions of Exponential Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 293-00, http://umj.imath.kiev.ua/index.php/umj/article/view/1439.